Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On some Hermitian forms associated with two given curves of the complex plane


Author: Gabriel Szegö
Journal: Trans. Amer. Math. Soc. 40 (1936), 450-461
MSC: Primary 42C05; Secondary 15A63
MathSciNet review: 1501884
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete, Über den absoluten Betrag von Polynomen, welche auf einer Punktmenge gleichmäßig beschränkt sind, Math. Z. 26 (1927), no. 1, 324–344 (German). MR 1544858, http://dx.doi.org/10.1007/BF01475457
  • [2] H. E. Heine, Handbuch der Kugelfunktionen, 2d edition, Berlin, 1878.
  • [3] David Hilbert, Ein Beitrag zur Theorie des Legendre’schen Polynoms, Acta Math. 18 (1894), no. 1, 155–159 (German). MR 1554854, http://dx.doi.org/10.1007/BF02418278
  • [4] O. Perron, Über das Verhalten einer ausgearteten hypergeometrischen Reihe bei unbegrenztem Wachstum eines Parameters, Journal für Mathematik, vol. 151 (1921), pp. 63-78.
  • [5] G. Pólya-G. Szegö, Aufgaben und Lehrsätze aus der Analysis, 2 volumes, Berlin, 1925.
  • [6] I. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, Journal für Mathematik, vol. 140 (1911), pp. 1-28.
  • [7] G. Szegö, A Hankel-féle formákról, Matematikai és Természettudományi Értesítö, vol. 36 (1918), pp. 497-538.
  • [8] G. Szegő, Über orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören, Math. Z. 9 (1921), no. 3-4, 218–270 (German). MR 1544465, http://dx.doi.org/10.1007/BF01279030

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05, 15A63

Retrieve articles in all journals with MSC: 42C05, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501884-1
PII: S 0002-9947(1936)1501884-1
Article copyright: © Copyright 1936 American Mathematical Society